Soliton Solutions of the Coupled Schrödinger-Boussinesq Equations for Kerr Law Nonlinearity

Abu-AlShaeer, Mahmood Jawad, Jawad, Anwar Ja’afar Mohamad . Abstract and Applied Analysis 2018. 2018 (8325919) :-

Locate this article in:

Bibtex

@article{CIS-490324,
  Author = {Abu-AlShaeer, Mahmood Jawad and Jawad, Anwar Ja’afar Mohamad},
  Title = {Soliton Solutions of the Coupled Schrödinger-Boussinesq Equations for Kerr Law Nonlinearity},
  Journal = {Abstract and Applied Analysis},
  Volume = {2018},
  Number = {8325919},
  Year = {2018},
  Pages = {--},
  Keywords = {}
}

Similar articles